MAUDE Adverse Event Report: MEDTRONIC DOMINICANA CATHETER PASSER; CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TER

MEDTRONIC DOMINICANA CATHETER PASSER; CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TER
Model Number 48409
Medical Device Problem Codes Break (1069); Fracture (1260); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a catheter passer.It was reported that the doctor attempted to use the catheter passer during a ventriculoperitoneal shunt procedure, and the shaft of the passer seemed to be more malleable than intended.The doctor was unable to successfully pass the catheter through the catheter passer.It was noted the catheter passer was too damaged to be returned.The doctor used a solid reusable passer to complete the procedure.This resulted in a procedure delay of 5 minutes.The patient's status at the time of the report was alive-no injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATHETER PASSER
Common Device Name
CATHETER, PERCUTANEOUS, INTRASPINAL, SHORT TER
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
7635265677
MDR Report Key24928162
Report Number9612501-2026-01113
Device Sequence Number14797730
Product Code MAJ
UDI-Device Identifier00763000027841
UDI-Public(01)00763000027841(17)300619(10)0231708378
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K911382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48409
Device Catalogue Number48409
Device Lot Number0231708378
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date04/20/2026
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight96 KG